Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Decay of solutions of systems of hyperbolic conservation laws

Authors: J. Glimm and P. D. Lax
Journal: Bull. Amer. Math. Soc. 73 (1967), 105
MathSciNet review: 0204826
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697-715. MR 194770
  • 2. P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957) 537-556. MR 93653

Additional Information


American Mathematical Society